Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 3, Issue 4, 357 - 439
Articles: 1 - 9
Using Identity-based Secret Public Keys Cryptography For Heuristic Security Analyses In Grid Computing
Author(s): Seyed Hossein Kamali, Maysam Hedayati, Reza Shakerian, Saber Ghasempour
Pages: 357 - 375
Variational Monte Carlo Algorithm For Solving One Dimensional Harmonic Oscillator Problem
Author(s): Farshid Mehrdoust, Hossein Aminikhah, Mohammad Ghamgosar
Pages: 376 - 381
Solving Of Nonlinear System Of Fredholm-volterra Integro-differential Equations By Using Discrete Collocation Method
Author(s): Mohsen Rabbani And S.h. Kiasoltani
Pages: 382 - 389
Decision-making For A Single Item Eoq Model With Demand-dependent Unit Cost And Dynamic Setup Cost
Author(s): M. Pattnaik
Pages: 390 - 395
Determining The Objective Value Range For A Class Of Interval Convex Optimization Problems
Author(s): Akbar Hashemi Borzabadi, Leila Heidarian
Pages: 396 - 402
Bernstein Polynomials For Solving Abels Integral Equation
Author(s): Mohsen Alipour, Davood Rostamy
Pages: 403 - 412
Relationship Between Organizational Intelligence And Entrepreneurship Among University Educational Managers
Author(s): A. Bakhshian, F. Hamidi, M. Ezati
Pages: 413 - 421
New Approach For Solving Of Linear Fredholm Fuzzy Integral Equations Using Sinc Function
Author(s): Mohammad Keyanpour, Tahereh Akbarian
Pages: 422 - 431
On Critical Exponent For The Existence And Multiplicity Of Positive Weak Solutions For A Class Of (p, Q)-laplacian Nonlinear System
Author(s): M. B. Ghaemi, G. A. Afrouzi, S. H. Rasouli, M. Choubin
Pages: 432 - 439

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more